# SDR 2005UALA00581

- Difficulty date: June 21, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Aircraft time: 52,826 hours, 31,048 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58781
- Condition: Damaged
- Location: Row 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL FLOOR LIGHTS ARE INOP FROM SEAT 16ABC TO AFT GALLEY.  REPLACED EEL CABLE, OK.
